Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A note on the connectivity of components of Kleinian groups

Author: Charles Kalme
Journal: Trans. Amer. Math. Soc. 137 (1969), 301-307
MSC: Primary 30.49
MathSciNet review: 0241635
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Lars V. Ahlfors, Finitely generated Kleinian groups, Amer. J. Math. 86 (1964), 413–429. MR 0167618 (29 #4890)
  • [2] P. Appell and E. Goursat, Théorie des fonctions algébriques d'une variable, Tome II: Fonctions automorphes (P. Fatou), Gauthier-Villars, Paris, 1930.
  • [3] L. Ford, Automorphic functions, 2nd ed., Chelsea, New York, 1951.
  • [4] Joseph Lehner, Discontinuous groups and automorphic functions, Mathematical Surveys, No. VIII, American Mathematical Society, Providence, R.I., 1964. MR 0164033 (29 #1332)
  • [5] Atle Selberg, On discontinuous groups in higher-dimensional symmetric spaces, Contributions to function theory (internat. Colloq. Function Theory, Bombay, 1960) Tata Institute of Fundamental Research, Bombay, 1960, pp. 147–164. MR 0130324 (24 #A188)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.49

Retrieve articles in all journals with MSC: 30.49

Additional Information

PII: S 0002-9947(1969)0241635-6
Article copyright: © Copyright 1969 American Mathematical Society